# SDR AU960742

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747238B
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Condition: Loose
- Location: Main Gear Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO10 MAIN WHEEL RETAINING AXLE NUT LOCKING BOLTS LOOSE - HUBCAP  CRACKED IN SEVERAL PLACES
